View Full Version : Hair loss from 17 with pics...advice?

03-23-2013, 09:14 AM
Thought i'd write a little story, quite pic heavy, about how things have gone.
Age 17 realized my hair was thinning. Did nothing about it until about a year ago when i was 20.
Started using Nizoral at least twice a week, Minox twice a day, however i have not kept to that routine, sometimes applied it once a day, sometimes a day or 2 without applying any.
I now take Fincar daily as well in 1.25mg (is this enough?).
Pics dated June 2010 (aged 19, no treatment)


These pics are dated 21/3/12. Still no regular treatment:




And these were taken last night, just got out the shower, soaking wet hair. Laid flat using my hand:


Swept back using my hand:
View from the back:

Ok, i am fairly happy with the improvement however, the crown is still looking bad.
What got me to post here again is the other night i bent down and a friend said i was losing hair on the crown. Obviously i cant see that area so i had to take pics to look, and it is noticeable, so now im trying to sort it out.
These pics are also from yesterday but demonstrate the issue:



Im not sure if the crown has got worse or the minox has made all the surrounding hair thicker making the crown look worse?
Any advice on where to go from here would be appreciated, or am i doomed to be bald?
Been trying Fin for the past 2 weeks at 1.25mg every day but dropped to 1.25mg every other day last week as im experienced less intense orgasms, watery semen and testicular pain, so i am half tempted to quit, what do you think?
Been on Minox fairly religiously for about 9 months and Nizoral for the past 18 months at a guess

03-23-2013, 10:36 AM
Let me start by saying you are early in the treatment process (with finasteride), so the most prevalent sides will be apparent as your body adjusts.

Looks like your hair may have gotten a little better, but I would say it definitely looks like it hasn't got worse (that's a sizable victory, yeah?).

1.25mg is a reasonable dose for fin. I actually take half of that (1/8th 5mg pills) every day. My sides subsided completely by the 2nd week, and were almost non-existent by the end of the first week. You can check out my threads for more detail on that.

I'd say stick with it, see if the sides subside, and keep on keeping on.

03-24-2013, 11:36 PM
Stop taking Fin before the side effects become permanent.

The fact is, you're already about a NW4, so unfortunately you're destined for a NW7 by the time you're 30.
Fin might stop that and allow you to keep what you have, but it'll stop you having a sex life too.

03-25-2013, 02:43 AM
Oh i thought youre supposed to carry on through the sides.

If not, is there anything else out there that can help?
Otherwise ill get on some pro hormones in the summer, shave my head and hit the gym!